# SDR UPS08852282

- Difficulty date: April 21, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING CENTER L/E LOWER OUTBOARD.  EXTERIOR SKIN GOUGED AND CORRODED AT CORNER SCREW HOLES.  REPAIRED LT WING CENTER L/E LOWER OUTBOARD.  EXTERIOR SKIN IAW EO DC8-5720- -A AND SRM 57-03-03-0 FIG 005.
